BibTeX record: journals/eor/GhomiH99

download as .bib file

@article{DBLP:journals/eor/GhomiH99,
  author    = {S. M. T. Fatemi Ghomi and
               S. S. Hashemin},
  title     = {A new analytical algorithm and generation of Gaussian quadrature formula
               for stochastic network.},
  journal   = {European Journal of Operational Research},
  year      = {1999},
  volume    = {114},
  number    = {3},
  pages     = {610--625},
  url       = {http://dx.doi.org/10.1016/S0377-2217(98)00197-0},
  doi       = {10.1016/S0377-2217(98)00197-0},
  timestamp = {Wed, 03 Sep 2014 04:57:09 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/eor/GhomiH99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}